# SDR COMA9960084

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning
- Condition: Activated
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE DURING FLIGHT.  RESET FLAP SYSTEM, NO DEFECTS FOUND.
